6 results for maximum likelihood estimation.

Parameters for your search query:
Keyword    maximum likelihood estimation

Open AccessArticle
Export: RIS | BibTeX | EndNote
Exponentiated Gumbel Exponential Distribution: Properties and Applications
American Journal of Applied Mathematics and Statistics. 2019, 7(5), 178-186. DOI: 10.12691/ajams-7-5-4
Pub. Date: November 12, 2019Views: 3872Downloads: 3250
Open AccessArticle
Export: RIS | BibTeX | EndNote
On the Comparison of Classical and Bayesian Methods of Estimation of Reliability in Multicomponent Stress-Strength Model for a Proportional Hazard Rate Model
American Journal of Applied Mathematics and Statistics. 2019, 7(4), 152-160. DOI: 10.12691/ajams-7-4-5
Pub. Date: July 29, 2019Views: 5147Downloads: 4118
Figure of 3
Open AccessArticle
Export: RIS | BibTeX | EndNote
On a Sum and Difference of Two Quasi Lindley Distributions: Theory and Applications
American Journal of Applied Mathematics and Statistics. 2021, 9(1), 12-23. DOI: 10.12691/ajams-9-1-3
Pub. Date: January 20, 2021Views: 212Downloads: 371
Open AccessArticle
Export: RIS | BibTeX | EndNote
Transmuted Laplace Distribution: Properties and Applications
American Journal of Applied Mathematics and Statistics. 2016, 4(3), 94-98. DOI: 10.12691/ajams-4-3-5
Pub. Date: July 11, 2016Views: 8963Downloads: 6328
Open AccessArticle
Export: RIS | BibTeX | EndNote
The Exponentiated Lomax Distribution: Different Estimation Methods
American Journal of Applied Mathematics and Statistics. 2014, 2(6), 364-368. DOI: 10.12691/ajams-2-6-2
Pub. Date: November 18, 2014Views: 13813Downloads: 8599
Open AccessArticle
Export: RIS | BibTeX | EndNote
Modeling Frequency and Severity of Insurance Claims in an Insurance Portfolio
American Journal of Applied Mathematics and Statistics. 2020, 8(3), 103-111. DOI: 10.12691/ajams-8-3-4
Pub. Date: November 11, 2020Views: 478Downloads: 510
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals

Article Types